Aa
A
A
Close
Avatar universal
Zoloft Side Effects??
Hello, I have been on Zoloft for 21 days.  I am noticing some serious ringing and a plugged feeling in my ears......  Is this the meds or do I need to go have my ears checked out.  The other bothersome side effect is I don't sleep well - I'm hoping this is temporary?  Has anyone had a similar experience with Zoloft?  Erin
Cancel
7 Answers
Page 1 of 1
Avatar universal
possibly,, have you had your blood pressure checked recently? Some meds do raise the blood pressure in some users.... Id definatly have it checked.

Jennifer
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
No I haven't I will do that, thanks so much
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
BTW: low blood pressure can also cause ear-ringing (tinnitus) but what eronski said about some medications raising bp is quite true.  Most grocery stores have a free bp machine at the pharmacy section which I find very useful.

When I was on Zoloft I became VERY energetic (prehaps even slightly manic) when I first started to take the medication and had trouble sleeping.  This lasted a few weeks.  If you still suffer from these side-effects after a month, you should talk to your doctor as you may need a medication/dosage change.

Did you have any trouble sleeping before the Zoloft?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I hope you dont mind,, Im sharing your post with a member on the depression board whos son is on it along with anouther med and I think your comments will be helpful to her situation as well....

Sincerely, Jennifer

to read the thread I pasted your comments to... http://www.medhelp.org/posts/show/432527?post_id=post_2491635
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
no problem!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Thankyou very much, and for the additional information about bi-polar.  :-)
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Try cinnarizine 25mg twice daily...at least for 15 days...the ringing sound in the ears will stop
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
Blank
Anxiety Tracker
Track Anxiety Symptoms
Start Tracking Now
Top Anxiety Answerers
Avatar universal
Blank
Arlington, VA
Avatar universal
Blank
MI
675718 tn?1449992146
Blank
El Paso, TX
Avatar universal
Blank
973741 tn?1342346373
Blank
1530171 tn?1448133193
Blank
London, ON
Anxiety Community Resources